# SDR UIEA2013032500154

- Difficulty date: March 25, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 290 hours, 147 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Meter
- Condition: Inaccurate
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CYCLE METER INACCURATE.
